# SDR SWIA2022120766961

- Difficulty date: November 13, 2022
- Submitted: December 7, 2022
- Operation: Air carrier
- Aircraft: N874AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7551
- Aircraft time: 43,718 hours, 39,825 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H LWR WING PLANK ACCESS HOLE (PNL 550FB) AFT OTBD AREA HAS CORROSION ON LIP     (C-CHECK RO 12/5/2022)    REPAIRED CORROSION ON THE L/H LOWER WING PLANK ACCESS HOLE LIP (PNL 550FB) AT AFT, OTBD AREA REF REO 601R-57-21-030 REV-L, DATED 2014-02-05 AND REO601R-57-21-3662 REV--, DATED 2022-11-18. COMPLIED WITH ALL STEPS. COMPLIED WITH 51-900-1003-SKY, SSEE CONTINUATION FOR DETAILS.
